Booster Capsules, Masturbation And Course

Sep

14

2013

Hello,
I asked a question 2 days ago I was 40 days into my booster course and I got into stroking the penis 3 times. I was very frustrated yesterday. I masturbated once after 40 days and ejaculated.
Booster capsules are working I can see the results and I do not want to disturb the course.
I want to make up for the loss that I masturbated. What should I do? I was advised 2 capsules 2 times for 2 months. How can I make up for the loss? Should I extend the course?
Please advise I am really worried. I just want to make up for the loss.

In: General Health Asked By: [29 Green Star Level]
Answer #1

You can take these capsules as much as you want; these are non-addictive, 100% safe and natural. You can continue the course similarly, and it can be added for one more month to make up your loss.

Answers Answered By: ayurvedresearch [2686 Orange Star Level]

Answer this Question

You must be Logged In to post an Answer.

Not a member yet? Sign Up Now »

 Herbal Supplements and Products
ED Pills PE Pills Shilajit Safed Musli Mast Mood Oil
Erectile Dysfunction Nocturnal Emission/ Nightfall Shilajit Libido Safed Musli Aphrodisiac Erection Oil
Female Libido Enhancer Stherb Lady Secret Herbal Hair Oil Arthritis Supplement Pain Relief Oil
Female Libido Enhancer Vaginal Tightening Cream Herbal Hair Oil Arthritis Joint Pain Arthritis Relief Oil
Diabetes Supplement Weight Loss Pills Cellulite Cream Stherb Butea Superba Gel Butea Superba Capsule
Diabetes / Glycosuria Weight Loss Pills Cellulite Cream Erection Gel Premature Ejaculation

Star Points Scale

Earn points for Asking and Answering Questions!

Grey Sta Levelr [1 - 25 Grey Star Level]
Green Star Level [26 - 50 Green Star Level]
Blue Star Level [51 - 500 Blue Star Level]
Orange Star Level [501 - 5000 Orange Star Level]
Red Star Level [5001 - 25000 Red Star Level]
Black Star Level [25001+ Black Star Level]

Bestsellers

NF Cure Capsules
Shilajit ES